User: Guest  Login
Author(s):
Guettler, M.; Marburg, S. 
Title:
The nonlinear inhomogeneous Galbrun-Equation: Derivation and possible Ways to solve numerically 
Keywords:
Aeroacoustics, Flow-Noise, Galbrun 
Editor:
John Davy, Charles Don, Terry McMinn, Liz Dowsett, Norm Broner; Burgess, Marion 
Volume:
249 
Organization:
INTER-NOISE and NOISE-CON. Proceedings of the 43rd International Congress on Noise Control Engineering 
Publisher:
Institute of Noise Control Engineering 
Publisher address:
Melburne 
Year:
2014 
Pages:
3537-3546 
Bookseries volume: